Mississippi, 2014

Flash Flooding in Mississippi, April 29, 2014

April 29, 2014 · NWS LIX · 3 events in 2 counties and zones

A deep cyclone over the central Great Plains moved slowly into the middle Mississippi River Valley on April 28-29. As waves of low pressure moved around the cyclone, several clusters of thunderstorms moved across southern Mississippi.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LIX wrote it up.

A deep cyclone over the central Great Plains moved slowly into the middle Mississippi River Valley on April 28-29. As waves of low pressure moved around the cyclone, several clusters of thunderstorms moved across southern Mississippi. Heavy rain associated with these storms produced flash flooding across Harrison and Jackson counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before the first event at Apr 29, 12:02 AM CST, 1 hour 58 minutes earlier.

Area forecast discussion, Apr 29, 12:02 AM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
102 AM CDT TUE APR 29 2014

.UPDATE...
JUST UPDATED THE CONVECTIVE WATCH TO CANCEL WALTHALL COUNTY AND
WASHINGTON PARISH. ALSO EXTENDED IN AREA TO INCLUDE THE
MISSISSIPPI COASTAL COUNTIES FOR THE REMAINDER OF THE WATCH
DURATION THROUGH 3 AM CDT. NO OTHER CHANGES AT THIS TIME.
RATIONALE IS TAHT DISCRETE CELLS MOVING OFF THE GULF AND SOUND
INTERCEPTING THE LINEAR COMPLEX MOVING SOUTHBOUND. THIS MAY CAUSE
SOME LOCALIZED BRIEF ROTATIONS. WCN ALREADY ISSUED. OTHER PRODUCTS
BEING UPDATED AT THIS TIME. 24/RR

&&

.PREV DISCUSSION... /ISSUED 407 PM CDT MON APR 28 2014/

SYNOPSIS...

LOW PRESSURE OVER NEBRASKA WITH BOUNDARY EXTENDING TO NEAR ST.
LOUIS AND LITTLE ROCK INTO WESTERN LOUISIANA. CONVECTION EXTENDS
FROM NASHVILLE TO TUPELO TO JUST WEST OF ALEXANDRIA. SKIES HAVE
BEEN MOSTLY CLOUDY ACROSS THE AREA THIS AFTERNOON. AIRMASS WAS
CAPPED EARLIER IN DAY...BUT 18Z SOUNDING SHOWED CAP GONE AND
UNSTABLE AIRMASS WITH LIFTED OF -8...CAPE OF 4400. HELICITY HAS
WEAKENED...DOWN TO 132. TEMPERATURES GENERALLY MID 80S WITH DEW
POINTS UPPER 60S TO MID 70S.

SHORT TERM...

ALL WEATHER ISSUES WILL BE IN SHORT TERM PORTION OF THE FORECAST.
BOUNDARY WILL MOVE VERY SLOWLY EASTWARD ACROSS THE AREA THROUGH
TUESDAY NIGHT. AIRMASS IS PRIMED FOR CONVECTION AT THIS
TIME...JUST WAITING FOR A TRIGGER. MESOSCALE MODELING STILL DOES
NOT SHOW MUCH IN THE WAY OF CONVECTIVE DEVELOPMENT THROUGH THE
EVENING HOURS OVER OUR AREA...KEEPING IT NORTH AND WEST. WE WILL
LOSE DIURNAL HEATING SHORTLY. BEST POTENTIAL FOR SEVERE WEATHER
THIS EVENING WOULD BE ACROSS SOUTHWEST MISSISSIPPI AS BOUNDARY
MOVES SLOWLY EASTWARD. QUESTION WOULD BE SOUTHERN EXTENT...AND DO
NOT SEE IT GETTING MUCH FURTHER SOUTH THAN INTERSTATE 12.

LARGER THREAT WILL BE DURING THE LATE MORNING AND AFTERNOON ON
TUESDAY ACROSS NORTHEAST PORTION OF THE AREA AS SECOND JET STREAK
MOVES ACROSS THE AREA. ONLY QUESTION IS HOW FAR NORTH OF THE COAST
CONVECTION INITIATES. MOST INDICES VERY FAVORABLE FOR SEVERE
WEATHER AND WILL NOT DETAIL ALL OF THEM. NEEDLESS TO SAY...LARGE
HAIL...DAMAGING WINDS AND TORNADOES STILL POSSIBLE ON TUESDAY.

WILL CONTINUE WITH FLASH FLOOD WATCH...BUT THREAT APPEARS TO BE
SOMEWHAT LOWER AT THIS TIME. RAIN AMOUNTS ONE TO TWO INCHES LIKELY
IN WATCH AREA...BUT IF TRAINING SETS UP...FLOOD POTENTIAL
INCREASES CONSIDERABLY.

SEVERE THREAT SHOULD END NEAR SUNSET TUESDAY...BUT WITH THE SLOW
MOVEMENT OF THE BOUNDARY...RAIN CHANCES MAY LINGER ACROSS THE EAST
INTO WEDNESDAY. 35

LONG TERM...

SURFACE HIGH PRESSURE WILL MOVE INTO THE AREA OVER THE WEEKEND.
WILL KEEP WITH THE GFS SOLUTION WHICH KEEPS PRECIPITATION JUST
SOUTH AND EAST OF OUR AREA FOR THURSDAY AND FRIDAY. BELOW NORMAL
TEMPERATURES THURSDAY INTO SATURDAY MORNING...THEN NEAR NORMAL
BEYOND THAT. 35

AVIATION...

GENERALLY MVFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE PERIOD
WITH A BRIEF PERIOD OF IFR CIGS POSSIBLE LATE TONIGHT. GUSTY SOUTH
WINDS WILL CAM A BIT AFTER SUNSET BUT WILL REMAIN SUSTAINED NEAR 10
KTS MOST LOCATIONS OVERNIGHT. WHILE OVERALL PROBABILITY OF
THUNDERSTORMS OCCURRING IS HIGH...PROBABILITY AT ANY GIVEN TIME IS
FAIRLY LOW AND THERE IS STILL SIGNIFICANT UNCERTAINTY IN THE ONSET
TIMING OF THUNDERSTORMS. THUS...HAVE OPTED TO LEAVE OUT OF THE TAFS
FOR NOW AND WILL HAVE TO ADD IN A LATER TAF PACKAGE OR THROUGH
AMENDMENTS IF THUNDERSTORMS DEVELOP IN THE SHORTER TERM. 95/DM

MARINE...

WILL ALLOW SMALL CRAFT ADVISORY TO DEVOLVE INTO EXERCISE CAUTION
FOR OVERNIGHT HOURS. LIKELY TO NEED ADVISORY AGAIN ON
TUESDAY...BUT WILL NOT CLOUD THE ISSUE WHILE CURRENT ADVISORY IN
EFFECT. WINDS AND SEAS WILL GRADUALLY EASE ONCE FRONTAL BOUNDARY
PASSES TO THE EAST ON WEDNESDAY WITH QUIETER CONDITIONS FOR THE
END OF THE WEEK. 35

DECISION SUPPORT...

DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT
             MONITORING RIVER FLOODING
             MONITORING SEVERE WEATHER THREAT FOR TONIGHT/TUESDAY

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  57  76  48  71 /  20  10  10  10
BTR  59  79  51  73 /  20  10  10  10
ASD  62  80  52  73 /  30  20  10  10
MSY  65  79  57  71 /  30  20  10  10
GPT  67  81  56  73 /  50  30  10  10
PQL  65  80  53  73 /  50  40  20  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     ST. TAMMANY...AND WASHINGTON.

GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     HANCOCK...HARRISON...JACKSON...PEARL RIVER...AND WALTHALL.

GM...NONE.
&&
Hazardous weather outlook, Apr 28, 7:45 PM CST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
845 PM CDT MON APR 28 2014

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-291345-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
845 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

A TORNADO WATCH IS EFFECT FOR EXTREME SOUTHERN MISSISSIPPI FROM
MISSISSIPPI RIVER TO PEARL RIVER COUNTY AND NORTHERN PORTIONS OF
EAST CENTRAL LOUISIANA UNTIL 3 AM TUESDAY MORNING.

A SLIGHT RISK OF SEVERE WEATHER EXIST ACROSS PORTIONS OF THE
FORECAST AREA NORTH OF THE INTERSTATE 10 AND 12 CORRIDORS. ANY
THUNDERSTORMS THAT DO DEVELOP AND BECOME SEVERE WILL BE CAPABLE OF
PRODUCING DAMAGING WINDS...LARGE HAIL AND AN ISOLATED TORNADO OR
TWO.

A FLASH FLOOD WATCH IS IN EFFECT BEGINNING TONIGHT FOR
PORTIONS OF THE FORECAST AREA THAT ARE GENERALLY EAST OF THE
INTERSTATE 55 CORRIDOR AND NORTH OF THE INTERSTATE 10 AND 12
CORRIDOR.

STRONG WINDS AND ROUGH SEAS WILL RESULT IN HAZARDOUS CONDITIONS
FOR SMALL CRAFT OVER THE COASTAL WATERS. A SMALL CRAFT ADVISORY
IS IN EFFECT FOR ALL OF THE COASTAL WATERS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT TO MODERATE RISK OF SEVERE WEATHER ACROSS
PORTIONS OF THE AREA THAT ARE GENERALLY ALONG AND NORTHEAST OF A
LINE FROM PORT FOURCHON TO RED RIVER LANDING. THE AREA OF
GREATEST CONCERN WILL BE ACROSS THE MS GULF COASTAL COUNTIES...AS
WELL AS PEARL RIVER AND WALTHALL COUNTIES..AND WASHINGTON PARISH.
ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF BECOMING SEVERE
AND ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE.

THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH TUESDAY
EVENING FOR PORTIONS OF THE FORECAST AREA.

STRONG WINDS AND ROUGH SEAS WILL CONTINUE TO RESULT IN HAZARDOUS
CONDITIONS FOR SMALL CRAFT OVER THE COASTAL WATERS THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT THROUGH TUESDAY. PLEASE
RELAY ANY REPORTS OF SEVERE WEATHER OR HEAVY RAINFALL TO THE
NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.

In the hours before

Special weather statement, Apr 28, 9:36 PM CST, 4 hours 24 minutes before
LAZ039-MSZ070-071-290430-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1036 PM CDT MON APR 28 2014

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING
WALTHALL COUNTY...PIKE COUNTY...WASHINGTON PARISH...

AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 14 MILES NORTH OF FRANKLINTON...OR
ABOUT 7 MILES SOUTHWEST OF TYLERTOWN...MOVING NORTHEAST AT 35 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...TYLERTOWN AND DEXTER

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT TUESDAY MORNING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 28, 10:43 PM CST, 3 hours 17 minutes before
LAZ039-040-MSZ071-077-290545-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1143 PM CDT MON APR 28 2014

...LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST AFFECTING WALTHALL
COUNTY...PEARL RIVER COUNTY...ST. TAMMANY PARISH...WASHINGTON
PARISH...

AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 15 MILES
SOUTH OF COLUMBIA TO FRANKLINTON...MOVING SOUTHEAST AT 20 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
ANGIE...ENON...VARNADO...BOGALUSA...CROSSROADS...SUN AND POPLARVILLE

THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING...SUB
SEVERE HAIL UP TO NICKEL SIZE...AND WIND GUSTS TO NEAR 45 MPH...WHICH
COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY FOR
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

MJH
Special weather statement, Apr 29, 12:12 AM CST, 1 hour 48 minutes before
MSZ081-082-290715-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
112 AM CDT TUE APR 29 2014

...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AFFECTING JACKSON
COUNTY...HARRISON COUNTY...

AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 18 MILES NORTH OF ST. MARTIN...OR
ABOUT 14 MILES NORTHWEST OF VANCLEAVE...MOVING EAST AT 35 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...VANCLEAVE...WADE AND ESCATAWPA

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...SUB
SEVERE HAIL UP TO NICKEL SIZE...AND WIND GUSTS TO NEAR 45 MPH...WHICH
COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY FOR
SOUTHEASTERN MISSISSIPPI.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

MJH
Special weather statement, Apr 29, 1:38 AM CST, 22 minutes before
MSZ081-082-290830-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
238 AM CDT TUE APR 29 2014

...LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST AFFECTING JACKSON
COUNTY...HARRISON COUNTY...

AT 237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM LONG BEACH TO 12 MILES EAST OF MOSS
POINT...MOVING SOUTHEAST AT 10 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
GULFPORT...OCEAN SPRINGS...PASS CHRISTIAN...GAUTIER...GULF PARK
ESTATES AND PASCAGOULA

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY FOR
SOUTHEASTERN MISSISSIPPI.

The radar

The Mobile radar (KMOB), 93 km away, was scanning. The volume nearest the first event began at 08:00 UTC.

Open the radar archive at this moment

Event by event

3 flash flood. Local standard time, as filed.

Flash Flood, Harrison

When
April 29, 2:00 AM CST to 4:15 AM CST
Where
Harrison County, 0.92 mi E of Long Beach to 3.07 mi ESE of Biloxi
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
30.348, -89.135

Numerous roads were reported flooded in the city of Gulfport and Biloxi.

Flash Flood, Harrison

When
April 29, 6:30 PM CST to 9:00 PM CST
Where
Harrison County, 2.23 mi ENE of Long Beach to 0.42 mi SE of Biloxi
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
30.361, -89.115

Numerous roads were reported flooded in Gulfport and Biloxi areas of southern Harrison County.

Flash Flood, Jackson

When
April 29, 6:35 PM CST to 11:00 PM CST
Where
Jackson County, 2.76 mi SSE of Ocean Spgs to 4.83 mi SE of Jackson Co Arpt
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
30.385, -88.798

Flash flooding of roadways was reported in the VanCleave area and portions of eastern Jackson County following heavy rain across the region.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2014Every state in 2014This day in weather historyWarnings in Mississippi, April 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 512337, 512342, 512339.